Items where Author is "Asloob Qureshi, Ayesha"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha and Romeo, Francesco (2021) Regularity and the Gorenstein property of L-convex polyominoes. Electronic Journal of Combinatorics, 28 (1). ISSN 1077-8926

Mousavi, Hamed and Padashnik, Farzad and Asloob Qureshi, Ayesha (2020) On reduced archimedean skew power series rings. Journal of Algebra and Its Applications . ISSN 0219-4988 (Print) 1793-6829 (Online) Published Online First http://dx.doi.org/10.1142/S0219498822500426

Dinu, Rodica and Herzog, Jürgen and Asloob Qureshi, Ayesha (2020) Restricted classes of veronese type ideals and algebras. International Journal of Algebra and Computation . ISSN 0218-1967 (Print) 1793-6500 (Online) Published Online First http://dx.doi.org/10.1142/S0218196721500090

Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha (2019) T-spread strongly stable monomial ideals. Communications in Algebra, 47 (12). pp. 5303-5316. ISSN 0092-7872 (Print) 1532-4125 (Online)

This list was generated on Sat Jul 2 17:33:51 2022 +03.